# SDR USAA050064

- Difficulty date: January 11, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN CORE BOND DELAMINATED 2.5 INCH BY 2.5 INCH AREA, NR 3 SLAT INBOARD TRAILING EDGE.  REMOVED DAMAGED SKIN AND CORE, INSTALLED NEW CORE, DOUBLERS PER SRM 51-70-10.  (M)
